# SDR R61A201409211067

- Difficulty date: September 21, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 26,499 hours, 19,790 cycles
- System (JASC): 3140 · Central Computers
- Part: Processor
- Part number: 70265421901
- Part serial: 04082321
- Condition: Failed
- Part time: 15,516 hours, 12,016 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW RECEIVED NUMEROUS MESSAGES,  AVNX MAU 3B FAIL, SPOILER FAULT, RUDDER FAIL, RT ELEV FAIL AND ENG 1 & ENG 2, NO DISPATCH.  CREW RAN THE QRH, DISCONNECTED THE AUTOPILOT AN DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  FIRE DEPARTMENT ADVISED THE OTBD BRAKE TEMPS WERE READING ABOUT 1200 DEGREES WHILE INBD WERE MUCH LOWER, NORMAL.  MAINTENANCE TROUBLESHOT AND FOUND THE NIC PROXIMITY 6 HAD FAILED. MAINTENANCE R & R THE NIC PROXIMITY 6 IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
